# SDR UALA2010122204692

- Difficulty date: December 22, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,787 hours, 22,036 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: TX3028R
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW-NOTICED 2 SCORCH MARKS LOWER PANE NEAR INBD WIPER BLADE. REPLACED WINDOW IAW MM.
